# SDR AWXA200401206

- Difficulty date: October 18, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 48,382 hours, 21,725 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371112000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK, EXFOLIATION CORROSION WAS FOUND IN 8 PLACES ON LT CABIN SEAT TRACK Y1292 BETWEEN FS 41 AND FS 47.  MAINTENANCE REMOVED CORRODED SECTION LT CABIN SEAT TRACK Y1292 FROM FS 41 TO FS 47; FABRICATED A NEW REPLACEMENT SECTION OF SEAT TRACK; INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
